I'm 21 years old I started having sex at 18. I am now really concerned. I want to have a serious relationship (i.e marriage), but I'm so sorry to say but I have no feeling. I have been with 2 men, and trying different things I have no feeling still. I've tried masterbating (sorry about misspelled words) and still same thing no feeling. I don't understand what I'm doing wrong I get wet but i lack feeling!? I keep hearing about how sex is a large part about marriage. As I get older I am hating even the thought of sex since I dont get pleasure at all, and by the end I'm just hurting as if I was being ripped apart. Can someone please tell me if there is something wrong with me, I just want to be normal so I don't have to fake being satsfied to please my spouse. I'm sorry to ask such a stupid question
Thats difficult to make a call on from what you're describing. I don't think it's an issue of arousal, if you're getting wet you should at least be getting some pleasure. Have you talked with your OBGYN about this?
I'm so sorry whats a OBGYN? I have spoken to my doctor to the extent that I hurt alot but I have not told him about this because I dont know how to ask him I am to ashmed to ask. He has noted that something mentally isnt right but nothing more ; ; He tells my mom (I'm on Vallum when I have check up cause of the pain, so I dont really comprehend ppl at the time) ;_;
Obstetrics/Gynocologist, or Cooter doctor as I call her. If you like the idea of sex you should work up the courage to speak with a doctor about what's going on with you. There are very few problems involvign sex that go away on their own, most of them get harder to treat the longer you put them off. At least knowing what's going on downstairs is important.
Valium doesn't list sexual side effects but it does block neurotransmission. It could certainly be part of the problem you're experiencing. Can I ask are you on any other medications besides the valium
Iron suppliments aren't an issue and are very good for you. A valium every couple of months isn't going to be the cause of this issue.
I'd contact your doctor and start talking about this when you're not out of it on the Valium. I know you're embarassed but being able to engage in sex comfortably could mean a major improvment to your overall quality of life. If your doctor doesn't have the answers you're looking for then ask for a referral to a psychologist who is experienced in sexual disorders.